# SDR 852186

- Difficulty date: June 11, 2003
- Submitted: June 18, 2003
- Operation: General aviation
- Filed by: Honeywell Aerospace US, LLC., repair station ZN3R030M
- Aircraft: ZN3R
- Make and model: Lear 35A
- Engine: Garrtt TFE73122B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Valve
- Part number: 30743723
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DE-OIL VALVE FAILED TO OPEN AND ALLOW OIL TO THE 4/5 CAVITY. THEREBY CAUSING THE NR 4 AND NR 5 BEARINGS TO SEIZE, AND THE ENGINE TO LOCK UP AFTER 17 MIN OF OPERATION.
